Alert archive / Oregon / River Flood Watches in 2021

River Flood Watch 3, NWS Medford, OR

January 31, 2021Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this river flood watch at Jan 31, 2021, 12:20 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Feb 1, 2021, 8:00 PM PST. It was in force for .

The area

The outline as issued.

The facts

Issued
Jan 31, 2021, 12:20 PM PST (20:20 UTC)
In effect from
Feb 1, 2021, 8:00 PM PST
Expired
Feb 1, 2021, 5:38 PM PST
In force
Issued by
NWS Medford, OR
Area
Storm-based polygon
Flood severity
None

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 155 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fk Coquille River at Myrtle Point (MYPO3). The gauge peaked at 25.39 ft at Feb 2, 2021, 9:00 AM PST.

actionminormoderate10203001/3102/0102/0202/03
Action stage
30 ft
Minor stage
33 ft
Moderate stage
35 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 14326510, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

058 
WGUS66 KMFR 312020
FFAMFR

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Medford OR
1220 PM PST Sun Jan 31 2021

...The National Weather Service in Medford, Oregon has issued a 
Flood Watch for the following rivers in Oregon...

South Fork Coquille River at Myrtle Point affecting the South 
Central Oregon Coast zone.

.Light rainfall in the Coquille Basin will increase in coverage and 
intensity later today and is then expected to become heavy tonight 
through Monday morning and into Monday afternoon. Additional 
rainfall amounts of 2 to 5 inches in the Coquille Basin along with 
some snowmelt in the upper basin is expected to push the South Fork 
of the Coquille River at Myrtle Point into Action Stage, and, 
possibly, into Minor Flood Stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not enter or cross flowing water or water of unknown depth.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 815 PM PST.

&&


ORZ021-010430-
/O.NEW.KMFR.FL.A.0003.210202T0400Z-210202T1200Z/
/MYPO3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1220 PM PST Sun Jan 31 2021

The National Weather Service in Medford has issued a

* Flood Watch for
  the South Fork Coquille River at Myrtle Point.
* From Monday evening to late Monday night.
* At 11:20 AM PST Sunday the stage was 11.7 feet.
* Flood stage is 33.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached tomorrow evening.
* Impact...At 30.0 feet, Agricultural and pasture land begins to 
  flood. Impacts on cattle grazing are possible.
* Impact...At 32.0 feet, Numerous areas of farmland become flooded 
  and water nears the roads on the west side of the Spruce Street 
  Bridge in Myrtle Point.
* Impact...At 33.0 feet, The South Fork Coquille River is at flood 
  stage. Expect flooding of roads west of the Spruce Street Bridge 
  and significant pasture and agricultural land flooding.

&&


  Fld   Observed           Forecasts (10 am PST)
Location                 Stg   Stg   Day/Time     Mon   Tue   Wed

South Fork Coquille River
Myrtle Point             33.0  11.7  Sun 11 am PS 25.2  30.7  22.9





&&

LAT...LON 4307 12417 4308 12414 4302 12408 4287 12406
      4293 12417

$$

BTL
4 follow-up statements
230 
WGUS66 KMFR 010403
FFAMFR

Flood Watch
National Weather Service Medford OR
803 PM PST Sun Jan 31 2021

...The Flood Watch continues for the following rivers in Oregon...

  South Fork Coquille River at Myrtle Point affecting South Central 
  Oregon Coast zone.

.Light rainfall in the Coquille Basin will increase in coverage and 
intensity, becoming heavy tonight and continuing into Monday 
afternoon. Additional rainfall amounts of 2 to 4 inches in the 
Coquille Basin along with some snowmelt in the upper basin is 
expected to push the South Fork of the Coquille River at Myrtle 
Point into Action Stage, and, possibly, into Minor Flood Stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not enter or cross flowing water or water of unknown depth.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

Additional information is available at www.weather.gov.

The next statement will be issued Monday morning at 800 AM PST.

&&


ORZ021-011415-
/O.CON.KMFR.FL.A.0003.210202T0400Z-210202T1200Z/
/MYPO3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 PM PST Sun Jan 31 2021

The Flood Watch continues for
  the South Fork Coquille River at Myrtle Point.

* From Monday evening to late Monday night.
* At 11:20 AM PST Sunday the stage was 11.7 feet.
* Flood stage is 33.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached late tomorrow evening.
* Impact...At 30.0 feet, Agricultural and pasture land begins to 
  flood. Impacts on cattle grazing are possible.
* Impact...At 32.0 feet, Numerous areas of farmland become flooded 
  and water nears the roads on the west side of the Spruce Street 
  Bridge in Myrtle Point.
* Impact...At 33.0 feet, The South Fork Coquille River is at flood 
  stage. Expect flooding of roads west of the Spruce Street Bridge 
  and significant pasture and agricultural land flooding.

&&


Fld   Observed           Forecasts (10 pm PST)    
Location              Stg   Stg   Day/Time     Mon   Tue   Wed

South Fork Coquille River
Myrtle Point         33.0  11.7  Sun 11 am PS 28.8  25.4  22.4





&&

LAT...LON 4307 12417 4308 12414 4302 12408 4287 12406
      4293 12417

$$

BR-y
111 
WGUS66 KMFR 011436
FFAMFR

Flood Watch
National Weather Service Medford OR
636 AM PST Mon Feb 1 2021

...The Flood Watch continues for the following rivers in Oregon...

  South Fork Coquille River at Myrtle Point affecting South Central 
  Oregon Coast zone.

.Moderate to heavy rainfall is expected today into tonight in the 
Coquille Basin. Additional rainfall amounts of 2 to 3 inches in the 
Coquille Basin along with previous heavy rains and some snowmelt in 
the upper basin is expected to allow the South Fork of the Coquille 
River at Myrtle Point to rise to bankfull, and, possibly, into Minor 
Flood Stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not enter or cross flowing water or water of unknown depth.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 245 PM PST.

&&


ORZ021-012245-
/O.CON.KMFR.FL.A.0003.210202T0400Z-210202T1200Z/
/MYPO3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
636 AM PST Mon Feb 1 2021

The Flood Watch continues for
  the South Fork Coquille River at Myrtle Point.

* From this evening to late tonight.
* At 11:20 AM PST Sunday the stage was 11.7 feet.
* Flood stage is 33.0 feet.
* Minor flooding is possible.
* Forecast...Minor flood stage may be reached this evening.
* Impact...At 30.0 feet, Agricultural and pasture land begins to 
  flood. Impacts on cattle grazing are possible.
* Impact...At 32.0 feet, Numerous areas of farmland become flooded 
  and water nears the roads on the west side of the Spruce Street 
  Bridge in Myrtle Point.
* Impact...At 33.0 feet, The South Fork Coquille River is at flood 
  stage. Expect flooding of roads west of the Spruce Street Bridge 
  and significant pasture and agricultural land flooding.

&&


  Fld   Observed           Forecasts (4 am PST)
Location                 Stg   Stg   Day/Time     Tue   Wed   Thu

South Fork Coquille River
Myrtle Point             33.0  11.7  Sun 11 am PS 30.1  22.6  20.8





&&

LAT...LON 4307 12417 4308 12414 4302 12408 4287 12406
      4293 12417

$$

CC
670 
WGUS66 KMFR 011749
FFAMFR

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Medford OR
949 AM PST Mon Feb 1 2021

...The National Weather Service in Medford OR has issued a Flood 
Watch for the following rivers in Oregon...

  Coquille River at Coquille affecting South Central Oregon Coast 
  zone.

...The Flood Watch continues for the following rivers in Oregon...

  South Fork Coquille River at Myrtle Point affecting South Central 
  Oregon Coast zone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not enter or cross flowing water or water of unknown depth.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 545 PM PST.

&&


ORZ021-020200-
/O.NEW.KMFR.FL.A.0004.210201T1749Z-210203T0800Z/
/COQO3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
949 AM PST Mon Feb 1 2021

The National Weather Service in Medford has issued a

* Flood Watch for
  the Coquille River at Coquille.
* From this morning to late Tuesday night.
* At 8:45 AM PST Monday the stage was 15.8 feet.
* Flood stage is 21.0 feet.
* Flooding is possible.
* Forecast...Current forecast shows the river rising to just above 
  Action Stage.
* Impact...At 20.0 feet, Expect some slight pasture flooding in 
  low-lying areas along and near the Coquille River. Cattle and 
  other farm animals which graze on the floodplain may be impacted.


&&

LAT...LON 4316 12441 4323 12422 4310 12412 4307 12416
      4312 12442

$$

ORZ021-020200-
/O.CON.KMFR.FL.A.0003.210202T0400Z-210202T1200Z/
/MYPO3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
949 AM PST Mon Feb 1 2021

The Flood Watch continues for
  the South Fork Coquille River at Myrtle Point.

* From this evening to late tonight.
* At 11:20 AM PST Sunday the stage was 11.7 feet.
* Flood stage is 33.0 feet.
* Flooding is possible.
* Forecast...Current forecast shows the river rising to near Action 
  Stage.
* Impact...At 30.0 feet, Agricultural and pasture land begins to 
  flood. Impacts on cattle grazing are possible.
* Impact...At 32.0 feet, Numerous areas of farmland become flooded 
  and water nears the roads on the west side of the Spruce Street 
  Bridge in Myrtle Point.
* Impact...At 33.0 feet, The South Fork Coquille River is at flood 
  stage. Expect flooding of roads west of the Spruce Street Bridge 
  and significant pasture and agricultural land flooding.

&&


  Fld   Observed           Forecasts (10 am PST)
Location                 Stg   Stg   Day/Time     Tue   Wed   Thu

South Fork Coquille River
Myrtle Point             33.0  11.7  Sun 11 am PS 28.4  22.6  20.1





&&

LAT...LON 4307 12417 4308 12414 4302 12408 4287 12406
      4293 12417

$$
534 
WGUS66 KMFR 020138
FFAMFR

Flood Watch
National Weather Service Medford OR
538 PM PST Mon Feb 1 2021

...The Flood Watch is cancelled for the following rivers in Oregon...

  South Fork Coquille River at Myrtle Point affecting South Central 
  Oregon Coast zone.

.River levels are no longer expected to approach flood stage. .

ORZ021-020245-
/O.CAN.KMFR.FL.A.0003.210202T0400Z-210202T0138Z/
/MYPO3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
538 PM PST Mon Feb 1 2021

The Flood Watch is cancelled for
  the South Fork Coquille River at Myrtle Point.

* At 5:20 PM PST Monday the stage was 22.0 feet.
* Flood stage is 33.0 feet.
* Forecast...The river is expected to crest at around 28 feet 
  Tuesday morning.

&&


  Fld   Observed           Forecasts (4 pm PST)
Location                 Stg   Stg   Day/Time     Tue   Wed   Thu

South Fork Coquille River
Myrtle Point             33.0  22.0  Mon 5 pm PST 26.4  22.0  19.4





&&

LAT...LON 4307 12417 4308 12414 4302 12408 4287 12406
      4293 12417

$$

BPN

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this river flood watch went out at Jan 31, 11:49 AM PST, 31 minutes earlier.

Area forecast discussion, Jan 31, 11:49 AM PST, 31 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1149 AM PST Sun Jan 31 2021

.UPDATE...Updated the aviation and marine sections.

&&

.AVIATION...For the 31/18Z TAFs...A slow moving front will continue
areas of moderate to heavy precipitation with a mix of MVFR and VFR
west of the Cascades through Monday. Meantime, gusty southerly winds
and mountain obscuration will be widespread across the area, and
mainly VFR is expected east of the Cascades. -DW

&&

.MARINE...Updated 930 AM PST Sunday 31 Jan 2021...The forecast was
updated this morning to extend the Gale Warning and Hazardous Seas
Warning through Monday morning, Also, the subsequent Small Craft
Advisory was extended into early Tuesday morning.

The slow moving cold front will continue a mix of sub-advisory,
advisory strength, and gale force winds across the waters through
Monday morning, with gales most common and very steep, hazardous
seas across all of the waters. Seas are at a maximum this morning at
13 to 19 ft, and will remain steep with a mix of southerly wind
wave, fresh swell, and a west-northwest swell at 15 seconds into
Tuesday. Conditions will be gradually improving Monday afternoon
into Wednesday, with lower/moderate seas expected for much of the
rest of the week. -DW

&&

.PREV DISCUSSION... /Issued 1005 AM PST Sun Jan 31 2021/

UPDATE...
Updates were just made and sent covering the forecast through
Tuesday. We also have updated the areal flood watches that are
currently in effect across Coos, Curry, Josephine, and western
Siskiyou counties.

DISCUSSION...
The first significant wave of precipitation with the current
frontal system pushed in along and near the coast overnight and is
currently affecting areas from the Cascades westward this
morning. Model guidance did not do great with this wave. The
overnight forecast did better and further improvements were sent
to the web a short time ago to refine forecast details. Main
adjustments were to tine down higher elevation winds for today,
to adjust precipitation amounts, and snowfall amounts through
Tuesday.

The current wave of precipitation is coming in pretty strong this
morning, with a good dump of snow up at Mount Ashland in the last
hour. That's likely to continue for another hour or two before
lightening up, with about 3 inches of snow expected in just that 3
hour period.

Later today through Monday morning precipitation will refocus at
the coast and in the Mount Shasta area before the next heavier
wave heads inland Monday afternoon through Tuesday morning.
Coastal areas are still on track for heavy rainfall and possible
flooding, with the greatest concern for flooding being on Monday.
We're currently looking into the possibility of the South Fork of
the Coquille at Myrtle Point and at Powers, as well as the
Coquille at Coquille reaching Action Stage and possibly nudging
into minor flood stage late Monday into Tuesday. ~BTL

AVIATION...For the 31/12Z TAFs...Showers are starting to fall along
the coast and some areas west of the Cascades this morning.  Also,
many surface stations in the larger valleys are reporting strong
winds with gusts approaching 35 knots at times.  We did issue an
airport weather warning for Medford as surface winds did approach 35
knots briefly this morning.  Those strong southeast winds are
expected to continue for most of the morning hours.  Otherwise,  VFR
ceilings are most likely, except for some MVFR ceilings in the
heavier showers along the coast.  This trend will continue for the
majority of the TAF period. -Smith

MARINE...Updated 330 AM PST Sunday 31 Jan 2021...South gales are
expected to continue through this afternoon, and although gales
should come to an end at that time, winds will remain gusty through
Monday afternoon. Meanwhile, very steep and hazardous seas are
ongoing, resulting from a combination of high and very steep wind-
driven seas and west-northwest swell.  In fact, some of these seas
will approach 20 feet later this morning due to the long fetch and
sustained gales across the Pacific Northwest. Then, seas will
gradually diminish late this evening into Monday morning, and are
not likely to drop below 10 feet until late monday or even Tuesday
morning.

Once conditions improve, relatively calm winds and seas are expected
for much the rest of the week, although there is the possibility
that a system or two could bring more wind and steep seas to the
area this weekend. -BPN/Smith

PREV DISCUSSION... /Issued 347 AM PST Sun Jan 31 2021/

SHORT TERM...A moist frontal system is located near the Pacific
northwest coast with a significant upper level trough to the
west. GOES satellite imagery shows a plume of moisture directed
towards the Oregon coast. Models and ensembles remain on track
showing this front remaining stalled near the coast today and
tonight, then will gradually track inland Monday through Tuesday
morning.

With this pattern expect significant precipitation, especially
along the coast and into Josephine and Siskiyou Counties. Current
models indicate moderate to heavy rain of around 3 to 6 inches
along the southern Oregon coast today through Tuesday morning and
4 to 9 inches of precipitation in the coastal mountains in Curry
County. Josephine and western and southern Siskiyou counties are
expected to receive around 2 to 5 inches of precipitation during
this time.

Snow levels are expected to be around 5500 feet elevation for
western portions of the areas, especially near the coast and just
inland, where significant precipitation is likely. Elsewhere
expect snow levels of around 4500 to 5500 feet today and Monday.
Snow levels will trend lower Monday evening through Tuesday
morning. The main exception to these snow levels is in the Mount
Shasta area where lower snow levels of 3500 to 4000 feet are
forecast in south- central and southeast Siskiyou County near
Mount Shasta. Additional snow accumulations in the higher
mountains above 4500 feet and in the Mount Shasta area above 3500
feet. Moderate to heavy snow is expected through Monday in and
near Mount Shasta with the potential for periods of one inch per
hour snowfall rates over the higher terrain above 4500 feet
elevation today then for elevations above 3500 feet Monday through
Tuesday morning. Of note, precipitation rates will lower some
this evening and tonight across southern Siskiyou county before
increasing substantially Monday and Monday night. Snow levels may
fluctuate higher and times, especially today and early Monday.

An extended period of moderate to locally heavy precipitation
from the coast into Josephine and western Siskiyou Counties
combined with saturated soils and additional runoff from snowmelt
is forecast to bring significant river rises to mainstem rivers
and a potential for small stream and creek flooding. Additionally,
urban areas could see significant ponding of water in low lying
areas or areas with poor drainage. A flood watch remains in effect
through Monday night. Please see the FFAMFR for details.

In addition to precipitation, gusty winds will continue across
the area with strong winds in the Shasta Valley, portions of the
Rogue Valley in Jackson County, over the mountains and into areas
east of the Cascades, including the Summer Lake area. Strong winds
are likely today and moreso on Monday. Gusts to 60 mph are
expected in the Shasta Valley today and Monday and across the
higher terrain and Summer Lake areas east of the Cascades Monday
and Monday night.  The southern Rogue Valley is expected to see
winds gusting to 45 mph today and Monday. High wind warnings and
advisories remain in effect. Please see the NPWMFR for details.

PREVIOUS LONG TERM (ISSUED 343 PM PST Sat Jan 30 2021)...Tuesday
through Saturday...Although the entirety of the long term portion
of the forecast has been freshened with the latest data, much of
what was written yesterday still holds true. The main changes were
to the details of Tuesday/Tuesday night and Thursday night. Low
and mid level clouds will still be present most of the time from
Tuesday into Friday morning.

Compared to the previous depiction of the upper low shifting
inland on Tuesday, and east of our area on Tuesday night, there is a
pronounced well agreed upon shift to a slower movement with
splitting of the trough. This has the biggest impact upon the
forecast for central California. For our area, although still
relatively meager compared to what occurs tonight through Monday
night, the amount and duration of lingering showers and snow showers
on Tuesday has been adjusted higher. This activity will be focused
upon southern Siskiyou County with around 2 to 4 inches of snow
forecast for Tuesday morning in the vicinity of Mt. Shasta with a
snow level around 3700 to 4000 feet. Up to an additional inch is
possible Tuesday afternoon. Showers and snow showers will continue
to taper off into Tuesday night with only a slight chance, mainly
for the higher terrain.

For Wednesday, our weather comes back into closer agreement with
yesterday's expectations. The impact of the longwave trough on our
weather will be minimal and we transition into a new pattern that
will persist into the weekend. It is comprised of a broad ridge
offshore and a series of disturbances (ranging in strength from very
weak to nearly moderate/typical) moving over the top of the ridge
then from northwest to southeast from the Alaskan coast across
the Pacific Northwest. The main point of uncertainty during the
long term relates to the strength of these disturbances, which
will impact temperatures and especially wind speeds and the
probability of precipitation.

The first shortwave disturbance is still expected Wednesday, and
still looks very weak. But, it has trended a bit stronger to warrant
the mention of a slight chance to chance of very light precipitation
for southwest Oregon and northern Klamath County , with the best
chance for an inch of snow in eastern Douglas County above 2000 feet
(around Toketee Falls and Diamond Lake).

Our area is likely to be between disturbances on Thursday, but low
level moisture and stratus will linger in valleys, especially in
southwest Oregon. West winds are expected to be breezy on the east
side, mainly in the afternoon and evening.

As mentioned above, the probability of precipitation late Thursday
night in southwest Oregon and northern Klamath County was increased
above the NBM/blended model solution with the ECMWF and a slight
majority of the ECMWF ensemble members shifting to a
stronger/colder/wetter depiction of what looks to be the strongest
of the disturbances. As such, the snow level was lowered to 3500 to
4000 feet and up to an inch of snow forecast for the southern Oregon
Cascades. On the wet and strong end of the range of model solutions,
it is plausible to receive a more widespread though still light
precipitation event with lower snow levels (down to 2500 feet) and
as much as 3 inches of snow for the southern Oregon Cascades.

Another break between shortwaves is most likely on Friday into
Friday night, although ridging and drying of the air mass is
expected to be stronger compared to Thursday. This would lead to a
higher probability of afternoon sunshine, but also slightly tighter
pressure gradients on the east side with breezy northwest winds
again.

Uncertainty increases rapidly and is very high regarding the timing
and strength of the next shortwave to follow the track and slide
inland over the top of the Pacific ridge. But, a majority of members
are focused on Saturday night into Sunday, and the ECMWF again
trends toward the stronger end of the range of solutions. -DW

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory until 4 AM PST Tuesday for ORZ030-031.
     High Wind Watch from Monday morning through Monday evening for
     ORZ030-031.
     Flood Watch through late Monday night for ORZ021-022-024.
     Wind Advisory until 1 PM PST Monday for ORZ026.
     Winter Weather Advisory until 4 AM PST Monday above 4500 feet in
     the for ORZ024-028.

CA...Wind Advisory until 4 AM PST Tuesday for CAZ085.
     High Wind Watch from Monday morning through Monday evening for
     CAZ085.
     Flood Watch through late Monday night for CAZ080.
     Winter Weather Advisory until 4 AM PST Monday above 4500 feet in
     the for CAZ080.
     Winter Storm Watch from late tonight through Tuesday morning
     above 4000 feet in the for CAZ080.
     Winter Weather Advisory until 4 AM PST Monday above 3500 feet in
     the for CAZ082-083.
     Winter Storm Warning until 4 AM PST Monday above 4500 feet in
     the for CAZ082-083.
     Winter Storm Watch from late tonight through Tuesday morning
     above 3500 feet in the for CAZ082-083.
     High Wind Warning until 4 PM PST Monday for CAZ081.

Pacific Coastal Waters...Flood Watch through late Monday night for
     PZZ350-356.
     Small Craft Advisory from 11 AM Monday to 5 AM PST Tuesday for
     PZZ350-356-370-376.
     Gale Warning until 11 AM PST Monday for PZZ356-376.
     Hazardous Seas Warning until 11 AM PST Monday for
     PZZ350-356-370-376.
     Gale Warning until 1 AM PST Monday for PZZ350-370.

BTL/DW/JRS

In the hours before

Local storm report, Jan 31, 9:27 AM PST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
927 AM PST SUN JAN 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     HEAVY RAIN       2 SSE PISTOL RIVER      42.26N 124.39W
01/31/2021  M1.33 INCH       CURRY              OR   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 0900 PST.

&&

JRS
Local storm report, Jan 31, 9:28 AM PST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
928 AM PST SUN JAN 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     HEAVY RAIN       2 SSE PISTOL RIVER      42.26N 124.39W
01/31/2021  M0.87 INCH       CURRY              OR   TRAINED SPOTTER

            24 TOTAL ENDING AT 0800 PST.

&&

JRS
Local storm report, Jan 31, 9:29 AM PST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
929 AM PST SUN JAN 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     HEAVY RAIN       SELMA                   42.28N 123.62W
01/31/2021  M1.33 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 TOTAL ENDING AT 0800 PST.

&&

JRS
Local storm report, Jan 31, 10:29 AM PST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1029 AM PST SUN JAN 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     HEAVY RAIN       2 SSW OBRIEN            42.05N 123.71W
01/31/2021  M1.40 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            SINCE MIDNIGHT. STILL RAINING.

&&

JRS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 2:46 PM PSTWinter Weather AdvisoryMFRJackson, Josephine, Klamath31 hr

Nearby

River Flood Watches in Oregon, 2021Every river flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.